Proceedings of the Japan Academy, Series A, Mathematical Sciences

The set of primes bounded by the Minkowski constant of a number field

Makoto Ishibashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 66, Number 10 (1990), 319-320.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512295

Digital Object Identifier
doi:10.3792/pjaa.66.319

Mathematical Reviews number (MathSciNet)
MR1103967

Zentralblatt MATH identifier
0747.11050

Subjects
Primary: 11R27: Units and factorization
Secondary: 11R29: Class numbers, class groups, discriminants

Citation

Ishibashi, Makoto. The set of primes bounded by the Minkowski constant of a number field. Proc. Japan Acad. Ser. A Math. Sci. 66 (1990), no. 10, 319--320. doi:10.3792/pjaa.66.319. https://projecteuclid.org/euclid.pja/1195512295


Export citation

References